Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Red bumps on the stomach - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
how can i help you?
Doctor :  
It seems you have moved out of the chat window. Please log in back if you have medical queries.
User :   hi. i have got a few red bumps ( small, non-itching) on my stomach and i fel hot but not sweating and no fever. what should i do?
Doctor :   hi are you back?
User :   yes
User :   so what should i do?
Doctor :  
since when have you noticed these bumps?
User :   yesterday
Doctor :  
are they present anywhere else?
User :   but they dotn itch and ive already had chicken pox or measles ( one of those two)
User :   nope.. just on my stomach ( lower)
Doctor :  
have you used any new clothes?
User :   My VS are normal, im not dizzy
User :   nope... just my scrubs
Doctor :  
User :   since im in medical school
Doctor :  
Doctor :  
have you had any medications? or different food?
Doctor :  
is there any pain?
User :   nope and nope
User :   and no pain
Doctor :  
are the bumps red? solid like or fluid filled?
User :   solid.. looks like birth marks
Doctor :  
are they like papules or vesicles?
User :   and my temp is 98.8
Doctor :  

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor